# SDR DXTA2022052662670

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0307
- Aircraft time: 21 hours, 13 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 68657601
- Part serial: FHA480
- Condition: Failed
- Location: Te Flap Handle
- Part time: 21 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AMBER CAS: DURING LANDING FLAPS WERE SELECTED TO ONE WITH NO ISSUE. WHEN FLAPS TWO WAS SELECTED FLAPS FAILED.   FLAPS WERE RESET PER THE CHECKLIST. WHEN MOVED OUT OF FLAPS ONE FLAPS FAILED AGAIN.   WE ELECTED TO DIVERT TO LAS AND FLAPS WERE RESET PER THE CHECKLIST AND FLAPS WERE RETRACTED TO THE UP POSITION.   DURING LANDING APPROACH TO LAS FLAPS WERE SELECTED TO ONE AND MOVED INTO POSITION. WHEN FLAPS TWO WAS SELECTED FLAPS FAILED AGAIN AT THE FLAPS ONE POSITION. WE DID NOT ATTEMPT TO RESET AND LANDED FLAPS ONE PER THE CHECKLIST.   REMOVED AND REPLACED FLAP HANDLE ASSEMBLY WITH A NEW FLAP HANDLE ASSEMBLY JAW CE-680A AMM 27-S0-15. OPS CHECKS SATISFACTORY.
